# SDR ASAA2023022742333

- Difficulty date: February 27, 2023
- Submitted: March 14, 2023
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 55,489 hours, 16,498 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Part number: 143A751022
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT, INTERCOSTAL HAS 1 EACH MIS DRILLED HOLE AT FWD UPPER FLANGE APPROX BS 500D RBL-24. MARKED. GROUNDED - YES. REMOVED DAMAGE FROM BAFFLE FOUND DAMAGE TO BE OUT OF LIMITS IAW B737-800 SRM 53-00-53-1A-2.REMOVED INTERCOSTAL @ APPROX 500D RBL -24 IAW B737-800 SRM 51-40-02.FRILLED AND LOCATED NEW BUFFLE ASSEMBLY PART # 143A7510-22 IAW B737-800 SRM 51-40-02 AND DWG # 143A7505.INSTALLED NEW BAFFLE ASSEMBLY FROM STA 500D TO 500E IAW B737-800 SRM 51-40-02.PART# 143A7510-22PO# 1054490.1.
